Alert archive / Arizona / Flash Flood Warnings in 2010

Flash Flood Warning 52, NWS Tucson, AZ

August 24, 2010Cochise County, Arizona

NWS Tucson, AZ issued this flash flood warning at Aug 24, 2010, 9:28 PM MST for Cochise County, Arizona. It was in force for 3 hr. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Aug 24, 2010, 9:28 PM MST (04:28 UTC)
Expired
Aug 25, 2010, 12:30 AM MST
In force
3 hr
Issued by
NWS Tucson, AZ
Area
Storm-based polygon
Flood severity
None

County Cochise County, AZ

The radar

The Tucson radar (KEMX), 60 km from the middle of the area, began a volume at 04:31 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Aug 24, 10:00 PM MSTFLASH FLOODSierra Vista, AZNUMEROUS CITY STREETS FLOODED.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 32 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Phoenix, AZ (KPSR), launched 00:00Z, 4.5 hours before the alert went out and 271 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Phoenix, AZ at 00:00Z on 2010-08-25Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 431 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Phoenix, AZ at 00:00Z on 2010-08-25The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 0 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
431 J/kg
Mixed-layer CIN
-48 J/kg
Mixed-layer LCL
3338 m above ground
0-6 km bulk shear
0 kt
0-1 km storm-relative helicity
0 m²/s²
0-3 km storm-relative helicity
0 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

364 
WGUS55 KTWC 250428
FFWTWC
AZC003-250730-
/O.NEW.KTWC.FF.W.0052.100825T0428Z-100825T0730Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE TUCSON AZ
928 PM MST TUE AUG 24 2010

THE NATIONAL WEATHER SERVICE IN TUCSON HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  SOUTHWESTERN COCHISE COUNTY IN SOUTHEAST ARIZONA...
  THIS INCLUDES THE CITIES OF...SIERRA VISTA...BISBEE...

* UNTIL 1230 AM MST

* AT 918 PM MST...NATIONAL WEATHER RADAR INDICATES THUNDERSTORMS     
  WITH VERY HEAVY RAINFALL OVER SOUTHWEST COCHISE COUNTY. THE        
  HEAVIEST RAINFALL HAS OCCURRED NEAR SIERRA VISTA AND               
  HEREFORD...WHERE RADAR ESTIMATES AND SPOTTER REPORTS INDICATE THAT 
  FROM 0.75 TO 1.50 INCHES HAVE FALLEN OVER THE PAST 45 MINUTES.     
  ADDITIONAL HEAVY RAINFALL WILL OCCUR OVER THE NEXT 3 HOURS.   

* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO HUACHUCA
  CITY

PRECAUTIONARY/PREPAREDNESS ACTIONS...

EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF WASHES
AND STREAMS...URBAN AREAS...HIGHWAYS...STREETS AND UNDERPASSES AS
WELL AS OTHER DRAINAGE AREAS AND LOW LYING SPOTS.

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLASH FLOODING IS OBSERVED ACT QUICKLY. MOVE
UP TO HIGHER GROUND TO ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS
SUBJECT TO FLOODING WHEN WATER BEGINS RISING.

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY.

&&

LAT...LON 3169 11045 3171 11011 3154 10982 3136 10980
      3135 11004 3135 11044

$$

CS
3 follow-up statements
135 
WGUS75 KTWC 250530
FFSTWC

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE TUCSON AZ
1030 PM MST TUE AUG 24 2010

AZC003-250730-
/O.CON.KTWC.FF.W.0052.000000T0000Z-100825T0730Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
COCHISE AZ-
1030 PM MST TUE AUG 24 2010

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1230 AM MST FOR
SOUTHWESTERN COCHISE COUNTY...

AT 1018 PM MST...NATIONAL WEATHER RADAR INDICATES THUNDERSTORMS     
WITH VERY HEAVY RAINFALL CONTINUE OVER SOUTHWEST COCHISE COUNTY. THE 
HEAVIEST RAINFALL HAS OCCURRED NEAR SIERRA VISTA AND              
HEREFORD...WHERE RADAR ESTIMATES AND SPOTTER REPORTS INDICATE THAT 
FROM 1 TO 3 INCHES HAVE FALLEN OVER THE PAST 90 MINUTES. RAMSEY 
CANYON AND WASHES FLOWING THROUGH SIERRA VISTA FROM THE HUACHUCA 
MOUNTAINS WILL CAUSE FLOODING IN SIERRA VISTA AND HEREFORD.      
ADDITIONAL HEAVY RAINFALL WILL OCCUR OVER THE NEXT 2 HOURS.

LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO SIERRA VISTA
AND HUACHUCA CITY

PRECAUTIONARY/PREPAREDNESS ACTIONS...

EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...URBAN AREAS...HIGHWAYS...STREETS AND UNDERPASSES
AS WELL AS OTHER DRAINAGE AREAS AND LOW LYING SPOTS.

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLASH FLOODING IS OBSERVED ACT QUICKLY. MOVE
UP TO HIGHER GROUND TO ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS
SUBJECT TO FLOODING WHEN WATER BEGINS RISING.

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY. MOVE TO HIGHER GROUND.

&&

LAT...LON 3169 11045 3171 11011 3154 10982 3136 10980
      3135 11004 3135 11044

$$

CS
938 
WGUS75 KTWC 250554
FFSTWC

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE TUCSON AZ
1054 PM MST TUE AUG 24 2010

AZC003-250730-
/O.CON.KTWC.FF.W.0052.000000T0000Z-100825T0730Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
COCHISE AZ-
1054 PM MST TUE AUG 24 2010

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1230 AM MST FOR
SOUTHWESTERN COCHISE COUNTY...

AT 1048 PM MST...NATIONAL WEATHER RADAR INDICATES THUNDERSTORMS     
WITH VERY HEAVY RAINFALL CONTINUE OVER SOUTHWEST COCHISE COUNTY. THE 
HEAVIEST RAINFALL HAS OCCURRED NEAR SIERRA VISTA AND              
HEREFORD...WHERE RADAR ESTIMATES AND SPOTTER REPORTS INDICATE THAT 
FROM 1 TO 3 INCHES HAVE FALLEN OVER THE PAST 90 MINUTES. RAMSEY 
CANYON AND WASHES FLOWING THROUGH SIERRA VISTA FROM THE HUACHUCA 
MOUNTAINS WILL CAUSE FLOODING IN SIERRA VISTA AND HEREFORD.      
ADDITIONAL HEAVY RAINFALL WILL OCCUR OVER THE NEXT 2 HOURS. THE 
BABOCOMARI RIVER NEAR TOMBSTONE IS FLOODING WITH A STAGE OF 5 FEET.

LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO SIERRA VISTA
AND HUACHUCA CITY

PRECAUTIONARY/PREPAREDNESS ACTIONS...

EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...URBAN AREAS...HIGHWAYS...STREETS AND UNDERPASSES
AS WELL AS OTHER DRAINAGE AREAS AND LOW LYING SPOTS.

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLASH FLOODING IS OBSERVED ACT QUICKLY. MOVE
UP TO HIGHER GROUND TO ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS
SUBJECT TO FLOODING WHEN WATER BEGINS RISING.

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY. MOVE TO HIGHER GROUND.

LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO SIERRA VISTA
AND HUACHUCA CITY

LAT...LON 3169 11045 3171 11011 3154 10982 3136 10980
      3135 11004 3135 11044

$$

CS
740 
WGUS75 KTWC 250723
FFSTWC

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE TUCSON AZ
1223 AM MST WED AUG 25 2010

AZC003-250732-
/O.EXP.KTWC.FF.W.0052.000000T0000Z-100825T0730Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
COCHISE AZ-
1223 AM MST WED AUG 25 2010

...THE FLASH FLOOD WARNING WILL EXPIRE AT 1230 AM MST FOR
SOUTHWESTERN COCHISE COUNTY...

A FLOOD ADVISORY REMAINS IN EFFECT FOR THE AREA UNTIL 3 AM...AS 
RUNOFF FROM EARLIER HEAVY RAINFALL WILL KEEP AREA WASHES AND STREAMS 
FLOWING.

LAT...LON 3169 11045 3171 11011 3154 10982 3136 10980
      3135 11004 3135 11044

$$

CS

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tucson, AZ wrote its last area forecast discussion before this flash flood warning went out at Aug 24, 9:12 PM MST, 16 minutes earlier.

Area forecast discussion, Aug 24, 9:12 PM MST, 16 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TUCSON AZ
912 PM MST TUE AUG 24 2010

.SYNOPSIS...SHOWERS WITH ISOLATED TO SCATTERED THUNDERSTORMS WILL
DECREASE IN COVERAGE OVERNIGHT TONIGHT.A GRADUAL DECREASE IN SHOWERS
AND THUNDERSTORMS IS EXPECTED WEDNESDAY INTO FRIDAY...FOLLOWED BY
ANOTHER UPSWING IN THUNDERSTORM ACTIVITY BY EARLY NEXT WEEK. ABOVE
NORMAL HIGH TEMPERATURES WILL CONTINUE THIS WEEK.

&&

.DISCUSSION...IT WAS A WIDESPREAD ACTIVE AFTERNOON AND EVENING
ACROSS SOUTHEAST ARIZONA TODAY. THE COMBINATION OF A WEAK MID-LEVEL
FLOW AND A SOMEWHAT DRY SUB-CLOUD LAYER RESULTED IN STRONG PULSE
TYPE STORMS INITIALLY...ESPECIALLY FOCUSED ALONG A BACKDOOR FRONT
THAT EXTENDED ACROSS THE AREA. THESE PULSE STORMS RESULTED IN STRONG
OUTFLOWS THAT NOT ONLY COLLIDED WITH OTHER THUNDERSTORM
OUTFLOWS...BUT THE FRONTAL BOUNDARY EXTENDING ALONG THE CENTRAL
PORTIONS OF THE FORECAST AREA AS WELL. TO MAKE THINGS EVEN MORE
ACTIVE...A VORT MAX ROTATING AROUND THE MID-LEVEL HIGH OVER SOUTHERN
NEVADA ALLOWED FOR STORMS TO MOVE FROM THE RIM TO THE SSW INTO THIS
ALREADY ACTIVE AREA. IN ANY EVENT...THERE WAS STILL SIGNIFICANT
COVERAGE OF SHOWERS WITH MODERATE TO HEAVY RAINFALL ALONG WITH
ISOLATED TO SCATTERED THUNDERSTORMS AS OF 9 PM MST. EXPECT COVERAGE
TO RAPIDLY DECREASE OVER THE NEXT FEW HOURS. UPDATED THE FCST TO FIT
THIS SCENARIO. HOWEVER...AND MCS LOOKS LIKE IT IS BEGINNING TO
DEVELOP OVER NORTH CENTRAL SONORA MEXICO...JUST TO THE SOUTH OF THE
HUACHUCA MOUNTAINS. RUNOFF FROM THIS FEATURE MAY BE PROBLEMATIC TO
THE SAN PEDRO RIVER BASIN INTO TOMORROW MORNING.

OTHERWISE...THERE ARE STILL PLENTY OF RUNOFF ISSUES ACROSS THE
FORECAST AREA LATE THIS EVENING...WITH THE MOST SIGNIFICANT RAINFALL
OCCURRING NEAR SAFFORD WHERE GAGES REPORTED OVER 3 INCHES OF RAIN
HAS FALLEN OVER MOUNT GRAHAM AND LOCATIONS JUST SOUTH OF THE TOWN
ITSELF. STREAM GAGES NOT REPORTING ANY MAJOR FLOODING PROBLEMS AS OF
9 PM MST...BUT SIGNIFICANT RUNNING WATER IS STILL ANTICIPATED IN
SOME LOCALES THROUGH THE EARLY MORNING HOURS DUE TO THE OVERALL
COVERAGE OF PCPN.

&&

.AVIATION...NUMEROUS SHOWERS WITH ISOLATED TO SCATTERED -TSRA WITH
CLOUD BASES 5-7KFT WILL PERSIST ACROSS SOUTHEAST ARIZONA TO THE EAST
OF A KOLS-KTUS-KSAD LINE THROUGH MIDNIGHT. THESE STORMS WILL
DECREASE IN COVERAGE THROUGH DAYBREAK. EXPECT ELY/SELY SURFACE WINDS
AT 10-15 KTS WITH SOME GUSTS TO AROUND 20 KTS. AVIATION DISCUSSION
NOT UPDATED FOR TAF AMENDMENTS.

&&

.FIRE WEATHER...NO FIRE WEATHER CONCERNS AT THIS TIME.

&&

.PREV DISCUSSION...SOMEWHAT LESS THUNDERSTORM ACTIVITY...EXCEPT FOR
THE WESTERN DESERTS...WAS EXPECTED WEDNESDAY AND THURSDAY.
THEREAFTER...AN INCREASE IN SHOWERS AND THUNDERSTORMS CAN BE
ANTICIPATED FRIDAY AND SATURDAY AS A TROUGH OF LOW PRESSURE
INTERACTS WITH MOISTURE OVER THE AREA. GFS MODEL WAS RATHER
CONSISTENT IN ADVECTING DRIER AIR INTO MUCH OF ARIZONA SUNDAY INTO
EARLY NEXT WEEK. THIS SHOULD RESULT IN A SIGNIFICANT DECREASE IN
THUNDERSTORM ACTIVITY SUNDAY INTO WEDNESDAY OF NEXT WEEK. ABOVE
NORMAL HIGH TEMPERATURES CAN BE EXPECTED THROUGH FRIDAY...THEN
DAYTIME READINGS WILL TREND CLOSER TO NORMAL OR A FEW DEGS BELOW
NORMAL BY EARLY NEXT WEEK.

&&

.TWC WATCHES/WARNINGS/ADVISORIES...NONE.

WEATHER.GOV/TUCSON
Hazardous weather outlook, Aug 24, 1:20 PM MST, 8 hours 8 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE TUCSON AZ
120 PM MST TUE AUG 24 2010

AZZ019-029>035-250600-
NORTHERN GREENLEE COUNTY-SOUTHEAST PINAL COUNTY-
UPPER GILA RIVER VALLEY-WESTERN PIMA COUNTY-TOHONO OODHAM NATION-
TUCSON METRO/MARANA/GREEN VALLEY-SANTA CRUZ COUNTY-COCHISE COUNTY-
120 PM MST TUE AUG 24 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
ARIZONA AND SOUTHEAST ARIZONA.

.DAY ONE...THIS AFTERNOON AND TONIGHT

THERE REMAINED AN INCREASED RISK OF STRONG THUNDERSTORMS WITH GUSTY
WINDS IN EXCESS OF 60 MPH ALONG WITH LOCALLY HEAVY RAINFALL AND
SMALL HAIL.

THUNDERSTORMS THIS AFTERNOON HAVE DEVELOPED FARTHER WEST THAN
PREVIOUSLY EXPECTED...WITH MOST OF THE ACTIVITY LOCATED ACROSS
SOUTHEAST PINAL AND PIMA INTO WESTERN SANTA CRUZ COUNTIES AS OF 1
PM MST. BASED ON THE CURRENT LOCATION OF THE SHOWERS AND
THUNDERSTORMS AND THE FACT THAT THE STEERING FLOW ALOFT REMAINED
LIGHT...THUNDERSTORMS SHOULD BE FAVORED ACROSS THE LOWER DESERTS OF
PIMA AND PINAL COUNTIES THE REMAINDER OF THIS AFTERNOON AND EARLY
THIS EVENING.

THUNDERSTORMS DEVELOPING ACROSS GREENLEE...GRAHAM...AND COCHISE
COUNTIES SHOULD REMAIN MORE ISOLATED IN NATURE FOR MUCH OF THIS
AFTERNOON. THUNDERSTORMS MAY INCREASE IN COVERAGE THIS EVENING
ACROSS MAINLY COCHISE COUNTY AS A WEAK DISTURBANCE OVER MEXICO
PASSES BY THE REGION.

STORM MOVEMENT THIS AFTERNOON AND EVENING WILL BE TOWARD THE WEST
AT LESS THAN 10 MPH.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

THERE WILL BE A CHANCE OF SHOWERS AND THUNDERSTORMS MAINLY IN
AFTERNOON AND EVENING HOURS THROUGH THE MIDDLE OF THE WEEK. EXPECT
GUSTY WINDS AND LOCALLY HEAVY RAINFALL WITH THE STRONGEST STORMS.
THE PATTERN WILL THEN BECOME LESS FAVORABLE FOR SHOWER AND STORM
DEVELOPMENT DURING THE LATTER HALF OF THE WEEK.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

WEATHER.GOV/TUCSON

In the hours before

Local storm report, Aug 24, 4:10 PM MST, 5 hours 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TUCSON AZ
410 PM MST TUE AUG 24 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0406 PM     HEAVY RAIN       3 SE RYAN FIELD         32.11N 111.14W
08/24/2010  M1.02 INCH       PIMA               AZ   MESONET

            FELL IN 20 MINUTES. PIMA COUNTY ALERT GAGE NEAR WADE AND
            VALENCIA RDS.

&&

PYTLAK
Local storm report, Aug 24, 4:12 PM MST, 5 hours 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TUCSON AZ
412 PM MST TUE AUG 24 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0411 PM     HEAVY RAIN       1 SSW ORACLE            32.61N 110.79W
08/24/2010  M0.75 INCH       PINAL              AZ   TRAINED SPOTTER

            FELL IN ONE HOUR.

&&

PYTLAK
Local storm report, Aug 24, 4:30 PM MST, 4 hours 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TUCSON AZ
430 PM MST TUE AUG 24 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0429 PM     HEAVY RAIN       TUCSON INTERNATIONAL AI 32.12N 110.94W
08/24/2010  M0.86 INCH       PIMA               AZ   ASOS

            FELL IN AN HOUR AND 10 MINUTES

&&

PYTLAK
Local storm report, Aug 24, 4:52 PM MST, 4 hours 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TUCSON AZ
452 PM MST TUE AUG 24 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0345 PM     TSTM WND DMG     ORACLE                  32.62N 110.78W
08/24/2010                   PINAL              AZ   FIRE DEPT/RESCUE

            A ROOF WAS BLOWN OFF OF A HOME LOCATED ON BONITO DRIVE IN
            ORACLE.

&&

CKAHLER
Local storm report, Aug 24, 6:07 PM MST, 3 hours 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TUCSON AZ
607 PM MST TUE AUG 24 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0300 PM     TSTM WND DMG     3 ENE TUCSON INTERNATIO 32.14N 110.90W
08/24/2010                   PIMA               AZ   BROADCAST MEDIA

            TREE BLOWN OVER INTO BUILDING.

0400 PM     TSTM WND DMG     2 E TUCSON              32.23N 110.90W
08/24/2010                   PIMA               AZ   BROADCAST MEDIA

            CAR PORT COLLAPSED IN MIDTOWN TUCSON.

&&

CKAHLER
Local storm report, Aug 24, 7:44 PM MST, 1 hour 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TUCSON AZ
744 PM MST TUE AUG 24 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0630 PM     FLASH FLOOD      S SAFFORD               32.83N 109.70W
08/24/2010                   GRAHAM             AZ   LAW ENFORCEMENT

            HIGHWAY 191 SOUTH OF SAFFORD CLOSED DUE TO FLOODING.

&&

CKAHLER

The office that day

Everything else NWS Tucson, AZ issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 24, 5:06 PM MSTFlash Flood WarningTWCPima3 hr
Aug 24, 5:14 PM MSTAreal Flood AdvisoryTWCCochise, Santa Cruz62 min
Aug 24, 6:07 PM MSTFlash Flood WarningTWCGraham113 min
Aug 24, 6:12 PM MSTAreal Flood AdvisoryTWCCochise, Graham, Greenlee, Pima, Pinal, Santa Cruz3 hr
Aug 24, 9:02 PM MSTAreal Flood AdvisoryTWCCochise, Graham, Greenlee, Pima, Pinal, Santa Cruz3 hr
Aug 24, 11:19 PM MSTFlood WatchTWC10 hr
Aug 25, 12:03 AM MSTAreal Flood AdvisoryTWCCochise3 hr
Aug 25, 9:14 AM MSTAreal Flood AdvisoryTWCCochise12 hr
Aug 25, 4:56 PM MSTSpecial Weather StatementTWC49 min

Nearby

Flash Flood Warnings in Arizona, 2010Every flash flood warning in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.